DBLP BibTeX Record 'journals/tog/OuelletteF01'

@article{DBLP:journals/tog/OuelletteF01,
  author    = {Marc J. Ouellette and
               Eugene Fiume},
  title     = {On numerical solutions to one-dimensional integration problems
               with applications to linear light sources},
  journal   = {ACM Trans. Graph.},
  volume    = {20},
  number    = {4},
  year      = {2001},
  pages     = {232-279},
  ee        = {http://doi.acm.org/10.1145/502783.502785},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}